×

Found 13,164 Documents (Results 1–100)

100
MathJax

Crossing an asymptotically square-root boundary by the Brownian motion. (English. Russian original) Zbl 07517602

Proc. Steklov Inst. Math. 316, No. 1, 105-120 (2022); translation from Tr. Mat. Inst. Steklova 316, 113-128 (2022).
MSC:  60-XX 82-XX
PDF BibTeX XML Cite
Full Text: DOI

Formulas for characteristic function and moment generating functions of beta type distribution. (English) Zbl 07502852

PDF BibTeX XML Cite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 07491010

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software